# SDR SWAA2023082392835

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8760L
- Make and model: Boeing 737-8
- Aircraft serial: 67213
- Aircraft time: 3,997 hours, 1,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD INBOARD FLASHLIGHT WILL NOT TEST UNDER FA JUMPSEAT.<[01] CORRECTLY POSITIONED FLASHLIGHT IN THE MOUNTING BRACKET REF. AMM 25-64-00. OPS CHECK GOOD.
